Journal of Applied Mathematics and Stochastic Analysis
Volume 16 (2003), Issue 2, Pages 163-170
Existence of solutions of Sobolev-type semilinear mixed integrodifferential inclusions in Banach spaces
Bharathiar University, Department of Mathematics, Coimbatore 641046, India
Received 1 January 2002; Revised 1 March 2003
Copyright © 2003 M. Kanakaraj and K. Balachandran. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The existence of mild solutions of Sobolev-type semilinear mixed integrodifferential inclusions in Banach spaces is proved using a fixed point theorem for multivalued maps on locally convex topological spaces.